# SDR F3LA99101

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION, REPORTED CRACK IN NR 1 ENGINE NACELLE TAILCONE FAIRING AT FORWARD OUTBOARD ATTACH POINT.  MAINTENANCE FABRICATED AND REPLACED RIB PER SRM 51-40-3 AND EA 51-737-003.  (M)
